Doctor insights on:
Diphenhydramine And Oxycodone
Would 2 pills of tylenol, 1 tramadol, 2 advil, 1 oxycodone, 4 benadryl, 3 midnite sleep aid and 2 melatonin be bad or just put me to sleep for awhile?
YES - DANGEROUS!: This is way too much medication to take all at once, and could put you in grave danger - including potential liver/kidney damage, or worse - death. If you are having trouble sleeping, then talk to your doctor about this, and they can work on establishing an effective treatment plan. Work on your stress factors. Eliminate caffeinated beverages before bed. Best wishes. ...Read moreGet help from a doctor now ›
I just had breast reduction today and they put me in oxycodone and a z pack I am very itchy i can't sleep my whole body itches can I take benadryl?
Yes.: There are numerous studies & case reports in the medical literature of deaths due to either accidental or intentional overdoses of Diphenhydramine (benadryl). The drug has a high therapeutic index meaning the dose needed to cause death is many times higher than that needed to produce beneficial effects. Its always a good idea to be cautious with all drugs - prescribed, otc, herbal or homeopathic. ...Read moreGet help from a doctor now ›
It depends: Diphenhydramine was a major cause of seizures reported to a poison center. At a dose of 7.5mg/Kg (a total dose of 500 mg [20 OTC tablets] for a 150 pound person) many p0eople will develop severe reactions. In doses over 1g (40 tablets) the drug may be lethal. ...Read moreGet help from a doctor now ›
Can you please describe the effects and factors of taking over 22 pills of diphenhydramine hci 25 mg?
No: The antihistamine is does not have addictive qualities. Yet a person can become habit driven to continue any product/medication/coffee/food etc.Habituation is a strong force in ones life to continue past patterns. If stopped, a longing for that product can be quite strong, but it does not produce the physical addiction entails. ...Read moreGet help from a doctor now ›
Dangerous Effects: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention. If you suspect Diphenhydramine overdose, contact emergency services (911). There is an antidote that can be administered by medical professionals in the emergency room. ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Can you mix codeine and oxycodone?
- Oxycodone and naproxen
- Can you mix ambien and oxycodone?
- Is it safe to mix oxycodone and ibuprofen for pain relief?
- Is it safe to take oxycodone and zoloft together?
- Oxycodone and acetaminophen
- Loratadine and diphenhydramine
- Methocarbamol and oxycodone
- Talk to an allergist online for free